# SDR DALA2019040322139

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 53,036 hours, 6,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Inoperative
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK BETWEEN FR 37.1-37.3, +Y2462 FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11 AND AIRBUS DRAWING F53278804. LP 1012396
